Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

The normalized Laplacian eigenvalues of a network play an important role in its structural and dynamical aspects associated with the network. In this paper, we consider how the normalized Laplacian spectral radius of a non-bipartite graph behaves by several graph operations. As an example of the application, the smallest normalized Laplacian spectral radius of non-bipartite unicyclic graphs with fixed order is determined.

Keywords

normalized Laplacian spectral radius, non-bipartite graph, unicyclic graph

Publication Date

2016

Source Publication Title

Linear and Multilinear Algebra

Volume

64

Issue

11

Start Page

2177

End Page

2187

Publisher

Taylor & Francis

Peer Reviewed

1

Copyright

This is an Accepted Manuscript of an article published by Taylor & Francis in Linear and Multilinear Algebra on 2016, available online: http://www.tandfonline.com/10.1080/03081087.2016.1143912

Funder

This work was partially supported by NSF of China [grant number 11371372], [grant number 11101358]; NSF of Fujian [grant number 2014J01020]; China Postdoctoral Science Foundation [grant number 2014M551831]; General Research Fund of Hong Kong; and Faculty Research Grant of Hong Kong Baptist University.

DOI

10.1080/03081087.2016.1143912

ISSN (print)

03081087

ISSN (electronic)

15635139

Included in

Mathematics Commons

Share

COinS